# SDR UPS98227095

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-221-01.00-01) ON FRAME AT STA 294 LBL 57 WL 236-239.  REMOVED CORROSION FOUND OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR PART IAW SRM 51-40-3.
